# SDR CALA2023100902996

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 102,360 hours, 19,211 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141W340
- Condition: Cracked
- Location: Sta265.5 Str27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB STA 265.5 STR 27R STRINGER FOUND CRACK,REFER TO HAECO NR NO. 9464889, SPEC NO. B777-53-3-7111.  CABIN STA 265.5 STR 27R STRINGER REPAIRED AS PER SRM 53-10-03-2R-5 REV 93.
